# SDR REXA201000332

- Difficulty date: December 28, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N825AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8025
- Aircraft time: 13,378 hours, 11,064 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PERFORMED AN AIR RETURN BACK TO MEM FOR NLG STEERING INOP MSG IN FLIGHT.  AIRCRAFT LANDED SAFELY AND PILOT RE-ENGAGED STEERING AFTER LANDING AND TAXIED TO THE GATE.  CREW DID DECLARE AN EMERGENCY.  AIRCRAFT IS STILL OUT OF SERVICE IN MEM HANGAR.
